# SDR PCAA0011075

- Difficulty date: November 17, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 22,890 hours, 25,479 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Strut
- Condition: Damaged
- Location: Airstair Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHL- FLIGHT 3800 CREW DISCOVERED AIRSTAIR DOOR JAMS AND WILL NOT FULLY OPEN.  MAINTENANCE APPLIED INTERIM REPAIR TO DOOR SUPPORT STRUT HARDWARE.  DOOR FORWARD STRUT/HANDRAIL HARDWARE LATER REPLACED.
